日本向けの送料オプションに新低価格送料できました。

最安値を保証

掲載写真は味違い又はサイズ違いの商品写真の場合も

Safety Coated Aspirin の説明 from Ecotrin
#1 cardiologist recommended Ecotrin 325mg regular strength aspirin is enteric safety coated and designed to dissolve safely in your small intestine. Higher dosages of aspirin are usually needed to relieve headaches and minor arthritis pain. Taking aspirin daily may reduce the risk of heart attacks and certain strokes, but speak to your doctor first about whether aspirin is right for you. Ecotrin is always enteric safety coated and designed to dissolve safely in your small intestine. That's why Ecotrin is the aspirin regimen that's smart for your heart and stomach.

For the temporary relief of minor aches and pains due to:
-Headache
-Toothache
-Muscle pain
-Minor arthritis pain
-Menstrual pain
-Colds

成分:
Active ingredient (in each tablet): Aspirin 325 mg (NSAID)

Inactive ingredients: black iron oxide, cellulose, colloidal silicon dioxide, corn starch, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, polydextrose, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, shellac wax, simethicone, sodium alginate, sodium bicarbonate, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate

ご使用方法
-Drink a full glass of water with each dose
-Adults and children 12 years and over: take 1 to 2 tablets every 4 hours while symptoms last
-Do not take more than 12 tablets in 24 hours unless directed by a doctor
-Children under 12 years: ask a doctor

製造元免責条項
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives, facial swelling, shock, asthma (wheezing)
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed
Do not use if you have ever had an allergic reaction to aspirin or any other pain reliever/fever reducer.


こちらの商品をご購入された方はこちらの商品も合わせてご購入されております